# SDR DALA2022072605140

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 87,343 hours, 39,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 SEAT 12D EMERGENCY LIGHT IS DANGLING FROM SEAT BOTTOM. CORRECTIVE ACTION: REATTACHED EMERGENCY LIGHT ASSY TO SEAT 12D PER A320 AMM 33-52. OK FOR SERVICE. (8968214)
